# SDR TWAA9904905

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Bs 636
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RT FUSELAGE AT STA 636, LONGERON 24R TO 25R, HAD DAMAGE AT C2 CARGO FORWARD THRESHOLD EDGE. CUT OUT DAMAGED AREA OF THRESHOLD EDGE AND REPAIRED PER SRM 53-05, FIG 82.
